# SDR SWAA982137

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Frayed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT W/W CUTOUT OUTER REAR PANEL FWD EDGE IS FRAYED AND WORN.  REPAIRED PER BOEING SRM.
